# SDR JJBA20210510009

- Difficulty date: May 3, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,636 hours, 22,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSE, RF2, CRACKS SUSPECTED AROUND RIVETS AT FR 77-78-79-80 BTW STR 3L-9L. LH FUSE RF2 BTW FR 77-80 AND BTW STR 3L-9L CRACKS REMOVED. LH FUSE RF 2 CRACKS AROUND RIVETS AT FR 77-80 BTW STR 3L-9L REPAIRED. AT FR 79, BTW STR 5L-6L, 2 CONSECUTIVE CRACKED HOLES REPAIRED WITH PATCH DOUBLER.
